# SDR SWAA2024010315557

- Difficulty date: October 27, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL NUT INTERNAL CAVITY LEADING EDGE OFSS 292 AT RT WING 2023-652286<[01] REPLACED RAIL NUT INTERNAL CAVITY LEADING EDGE OFSS 292 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 112A4402 SHEET 8 REV.B;[02] REPLACED RAIL NUT INTERNAL CAVITY LEADING EDGE OFSS 292 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 112A4402 SHEET 8 REV.B
